English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49590/84835 (58%)
Visitors : 7684996      Online Users : 110
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41301


    Title: Eigenvalue Intervals for 2mth Order Sturm—Liouville Boundary Value Problems
    Authors: Chen, K. Y.;錢傳仁;Chyan, Chuan-jen
    Contributors: 淡江大學數學學系
    Keywords: Measure Chain;Eigenvalue;Positive Solution;Boundary Value Problem;Cone
    Date: 2002-05-01
    Issue Date: 2010-01-28 07:14:17 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: Values of λ are determined for which there exist positive solutions of the 2mth order differential equation on a measure chain, (-1)m x ▵2m (t)=λa(t)f(u(σ(t))), y∊ [0,1], satisfying α i+1 u ▵21(0)+0, γ i+1 u ▵21(σ(1))=0, 0≤i≤m−1 with αi,βi,γi,δi≥0, where a and f are positive valued, and both lim x-0+ (f(x)/x) and lim x-0+ (f(x)/x) exist.
    Relation: Journal of Difference Equations & Applications 8(5), pp.403-413
    DOI: 10.1080/10236190290017450
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML25View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback